Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Property C and function spaces


Author: Masami Sakai
Journal: Proc. Amer. Math. Soc. 104 (1988), 917-919
MSC: Primary 54A25; Secondary 54C35, 54D20
MathSciNet review: 964873
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a Tychonoff space $ X$, we show that each finite product of $ X$ has property $ {\text{C''}}$ iff $ {C_p}\left( X \right)$ has countable strong fan tightness, where $ {C_p}\left( X \right)$ is the function space on $ X$ with the topology of pointwise convergence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A25, 54C35, 54D20

Retrieve articles in all journals with MSC: 54A25, 54C35, 54D20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0964873-0
Keywords: Function space, property $ {\text{C''}}$
Article copyright: © Copyright 1988 American Mathematical Society